My daughter has recently broken out in a rash. She is very itchey at times. The doctors said it culd be a rash that has to do with her lupus. She can not remember what it was called. Does anyone have an idea and if so how long could it last. The doctor put her on a steroid, it is not helping much but she has only been on it for two days.
I'm fortunate to only have discoid lupus, which manifests itself, most noticably with the itching skin. Before I was diagnosed, and also treated with an initial steroid/prednisone treatment to stop the itching and hair loss, I had lesions on my arms upper/lower, hands front/back, and even between my shoulders and in my scalp. The sun allergy portion of lupus will manifest in lesions that are dry and itchy anywhere you would normally have sun exposure i.e. even though your back may be covered with a blouse, you may still have lesions between your shoulders, which I did. Are they planning on doing a biopsy? I had an immuno fluorescent sp? stain that confirmed my diagnosis of discoid lupus. I still have the RA symptoms and fatigue associated with systemic lupus but my diagnosis remains DLE. Blessings to you and your daughter, praying all is well with you well in to the winter months! Take Care ~ Wosh.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.